Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 113, NWS Little Rock, AR

July 5, 2008Saline County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jul 5, 2008, 3:02 PM CDT for Saline County, Arkansas. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2008, 3:02 PM CDT (20:02 UTC)
Expired
Jul 5, 2008, 5:00 PM CDT
In force
118 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

County Saline County, AR

The radar

The Little Rock radar (KLZK), 53 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
857 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLZK 052003
FFWLZK
ARC125-052200-
/O.NEW.KLZK.FF.W.0113.080705T2002Z-080705T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SALINE COUNTY IN CENTRAL ARKANSAS

* UNTIL 500 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM AN AREA OF THUNDERSTORMS OVER THE WARNED AREA. 
THE STORMS HAVE PRODUCED ISOLATED AREAS OF 1 TO 2 INCHES OF 
RAIN...WITH ISOLATED HIGHER AMOUNTS...ESPECIALLY OVER SOUTHWESTERN 
AREAS. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.


LAT...LON 3455 9279 3460 9281 3460 9286 3464 9289
      3466 9296 3485 9298 3457 9235 3445 9256
      3446 9258 3443 9261
TIME...MOT...LOC 2002Z 180DEG 0KT 3479 9302

$$

59
2 follow-up statements
000 
WGUS74 KLZK 052106
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CDT SAT JUL 5 2008

ARC125-052200-
/O.CON.KLZK.FF.W.0113.000000T0000Z-080705T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE AR-
405 PM CDT SAT JUL 5 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SALINE COUNTY...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS...PRODUCING MODERATE 
RAINFALL...ACROSS AREAS FROM BENTON...TO JUST SOUTH OF 
HASKELL...MOVING SOUTHEAST AT 7 MPH. RUNOFF FROM PREVIOUS HEAVY 
RAINFALL WILL CONTINUE TO CONTRIBUTE TO THE FLASH FLOODING POTENTIAL 
THROUGH 5 PM ACROSS THE ENTIRE WARNED AREA. 

OTHER LOCATIONS IN THE WARNING ALSO INCLUDE...BUT ARE NOT LIMITED TO 
HURRICANE LAKE AND BRYANT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3455 9279 3460 9281 3460 9286 3464 9289
      3466 9296 3485 9298 3457 9235 3445 9256
      3446 9258 3443 9261

$$


55
000 
WGUS74 KLZK 052151
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
451 PM CDT SAT JUL 5 2008

ARC125-052201-
/O.EXP.KLZK.FF.W.0113.000000T0000Z-080705T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE AR-
451 PM CDT SAT JUL 5 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM CDT FOR SALINE
COUNTY...

RUNOFF...FROM PREVIOUS HEAVY RAINFALL...WILL CONTINUE TO DIMINISH 
THROUGH LATE AFTERNOON. 

LAT...LON 3455 9279 3460 9281 3460 9286 3464 9289
      3466 9296 3485 9298 3457 9235 3445 9256
      3446 9258 3443 9261

$$

55

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 12:45 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 5, 12:45 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 PM CDT SAT JUL 5 2008

.AVIATION...
MAINLY VFR THE REST OF SATURDAY. ISOLATED MVFR CEILINGS WITH SHOWERS
AND ISOLATED THUNDERSTORMS. HIGHEST CHANCES OF MVFR WITH CONVECTION
WILL BE AT KHRO AND KBPK. WEAKENING FRONTAL BOUNDARY OVER NORTH
CENTRAL AR WILL FOCUS CONVECTION...AS WELL AS NE TO E WINDS NORTH OF
BOUNDARY WHILE S TO SW WINDS SOUTH OF BOUNDARY. OVERNIGHT THE
WEAKENING BOUNDARY IS EXPECTED TO DRIFT NORTHEAST. SOME PATCHY FOG
EXPECTED OVERNIGHT IN AREAS WHERE RAIN FALLS. (59)

&&

.PREV DISCUSSION... /ISSUED 1006 AM CDT SAT JUL 5 2008/

.UPDATE...
SHOWERS AND THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE THIS
MORNING...AND HAVE UPDATED GRIDS/ZONES TO REALIGN POP TRENDS. MUCH
OF THE ACTIVITY TODAY WILL BE FOCUSED ALONG THE NEARLY STATIONARY
BOUNDARY THAT IS ALIGNED ACROSS NORTHERN ARKANSAS. RAINFALL CHANCES
WILL BE GREATEST ALONG AND NORTH OF A LINE FROM FORT SMITH TO PINE
BLUFF. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME
ISOLATED PULSE STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS.
HEAVY RAINFALL IS ALSO A CONCERN...AS STORMS WILL NOT MOVE MUCH.
UPDATED GRIDS AND ZONES ALREADY SENT.

&&

PREV DISCUSSION... /ISSUED 320 AM CDT SAT JUL 5 2008/

SHORT TERM...TODAY THROUGH TUESDAY
NOT MANY DIFFERENCES BETWEEN THE MODELS THIS MORNING IN THE SYNOPTIC
SCALE BUT THE USUAL DIFFERENCES IN THE SMALLER SCALE FEATURES
CONTINUE. DIFFERENCES SHOULD NOT HAVE A LARGE IMPACT ON OUR SENSIBLE
WEATHER THIS PERIOD AND WILL GO WITH A BLEND OF MODEL SOLUTIONS THIS
MORNING WITH A LEAN TOWARD THE MORE CONSISTENT GFS.

MAJOR FEATURES SHOWING UP QUITE CLEARLY ON MOISTURE CHANNEL IMAGERY
THIS MORNING. UPPER FLOW CHARACTERIZED BY WESTERN US RIDGING AND
TROFFING OVER THE OHIO VALLEY WITH NORTHWEST FLOW CONTINUING EARLY
IN THE PERIOD. THE UPPER TROF EVENTUALLY CLOSES OFF INTO AN UPPER
LOW BY SUNDAY MORNING WHICH WEAKENS AND PULLS OFF TO THE NORTHEAST
WITH UPPER LEVEL RIDGING RETURNING OVER THE SOUTHERN CONUS EARLY
MONDAY. RIDGE WILL THEN BE THE DOMINATE WEATHER FEATURE THROUGH THE
REMAINDER OF THE PERIOD WITH PREVAILING WESTERLIES SUPPRESSED TO THE
NORTHERN TIER STATES.

LATEST SURFACE ANALYSIS SHOWS NEARLY STATIONARY BOUNDARY EXTENDING
ROUGHLY FROM BLYTHEVILLE TO FORT SMITH. MODELS HAVE THE BOUNDARY
POSSIBLE GETTING JUST A LITTLE FURTHER SOUTH BEFORE IT BEGINS TO
LIFT OUT AND DISSIPATE BY EARLY SUNDAY.

STILL ONE MORE ROUND OF CONVECTION TO DEAL WITH AS UPPER IMPULSE
DROPS DOWN FROM THE NORTHWEST TODAY AND EXPECTING A SITUATION
SIMILAR TO FRIDAY MORNING DURING THE SATURDAY AFTERNOON AND EVENING
TIME FRAME. MODELS CONTINUE TO HIT A MID LEVEL JET MAX MOVING FROM
NORTHWEST ARKANSAS INTO LOUISIANA. BELIEVE THIS FEATURE MAY BE
UNDERDONE BY THE MODELS AND WILL GO ABOVE GUIDANCE POPS HERE.
LOCALLY HEAVY RAIN IS A POSSIBILITY WITH PWATS IN EXCESS OF 1.75
INCHES DURING THIS TIME FRAME. ENOUGH MOISTURE AND INSTABILITY
EXISTS FOR DIURNAL TYPE PRECIPITATION SUNDAY AFTERNOON AS WELL BUT
ONLY CHANCE TO SLIGHT CHANCES POPS CAN BE JUSTIFIED.

REMAINDER OF THE PERIOD LOOKS HOT AND GENERALLY DRY AS UPPER RIDGING
RETURNS TO THE AREA. EVEN DIURNAL PRECIPITATION MONDAY LOOKS HARD TO
COME BY AS AIRMASS BE WARMING AND APPEARS CAPPED. UPPER LEVEL
IMPULSE APPROACHES LATE TUESDAY WHICH WILL WEAKEN THE RIDGE JUST
ENOUGH TO WARRANT CHANCE POPS ACROSS THE NORTH AND SLIGHT CHANCE
POPS ACROSS THE CENTRAL SECTIONS LATE.

TEMPERATURES WILL BE WARMING UNDER THE EXPANDING RIDGE WITH UPPER
80S TO LOWER 90S TODAY AND WIDESPREAD 90S SUNDAY THROUGH TUESDAY.
OVERNIGHT LOWS WILL HOVER NEAR 70 DEGREES AREA WIDE. MAV/MEX NUMBERS
LOOK REASONABLE AND ARE GENERALLY ACCEPTED.

LONG TERM...TUESDAY NIGHT THROUGH FRIDAY NIGHT...
MODELS SHOW AN UPPER TROUGH OVER THE PLAINS TO START THE PERIOD...
POISED TO MOVE INTO ARKANSAS. THE TROUGH WILL MOVE THROUGH ARKANSAS
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. PRECIPITATION CHANCES WILL
INCREASE AS THIS TROUGH TRAVERSES THE STATE. BEST CHANCES OF
PRECIPITATION WILL BE WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS
WILL DISSIPATE WEST TO EAST THURSDAY EVENING. HIGH PRESSURE TAKES A
STRONGER HOLD ON THE STATE FRIDAY AND WILL KEEP THE AREA DRY.
TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PERIOD.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

58
Hazardous weather outlook, Jul 5, 12:30 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 PM CDT SAT JUL 5 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL-
1230 PM CDT SAT JUL 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON IN
THE NORTHEAST HALF OF THE STATE. THIS INCLUDES AREAS NORTH OF A LINE
FROM WALDRON TO DUMAS. ISOLATED STORMS COULD BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS POSSIBLE. HEAVY RAINFALL IS ALSO A
CONCERN...AS MOISTURE AMOUNTS ARE HIGH...AND THE STORMS WILL HAVE
VERY LITTLE MOVEMENT. THE STORMS WILL BEGIN TO DISSIPATE AFTER
SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY
AND MONDAY...IN A TYPICAL SUMMERTIME PATTERN. THE NEXT SIGNIFICANT
RAINFALL WILL MOVE IN FOR THE MIDDLE OF NEXT WEEK...AS ANOTHER COLD
FRONT APPROACHES THE REGION AND THEN STALLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Jul 5, 1:45 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 PM CDT SAT JUL 5 2008

ARZ038-039-042>044-051945-
GARLAND-PERRY-PULASKI-SALINE-YELL-
145 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR GARLAND...PERRY...PULASKI...SALINE
AND YELL COUNTIES UNTIL 245 PM CDT...

AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF MODERATE TO STRONG THUNDERSTORMS...MAINLY OVER SALINE
COUNTY AND FAR WESTERN PULASKI COUNTY. THE AREA WAS MOVING SOUTHEAST
AT 15 MPH. THE STORMS WILL PRODUCE HEAVY RAIN...POSSIBLE SMALL
HAIL...WIND GUSTS UP TO 30 MPH AND DANGEROUS LIGHTNING. WITH THE
HEAVY RAIN...PONDING OF WATER ON ROADS WILL BE POSSIBLE.

ALSO...FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM.
IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES.
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

59
Special weather statement, Jul 5, 2:19 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
219 PM CDT SAT JUL 5 2008

ARZ045-046-052020-
LONOKE-PRAIRIE-
219 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR LONOKE AND PRAIRIE COUNTIES UNTIL
320 PM CDT...

AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLD AUSTIN...MOVING SOUTHEAST AT 17 MPH.

THE STORM IS CAPABLE OF PRODUCING HEAVY RAIN..WIND GUSTS UP TO 30
MPH...SMALL HAIL AND DANGEROUS LIGHTNING. PONDING OF WATER ON ROADS
DUE TO THE HEAVY RAIN WILL ALSO BE POSSIBLE.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

59
Special weather statement, Jul 5, 2:44 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
244 PM CDT SAT JUL 5 2008

ARZ042>044-054-055-052045-
GARLAND-GRANT-HOT SPRING-PULASKI-SALINE-
244 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR GARLAND...GRANT...HOT SPRING...
PULASKI AND SALINE COUNTIES UNTIL 345 PM CDT...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK AN AREA OF MODERATE TO STRONG THUNDERSTORMS...MAINLY OVER
SALINE TO WESTERN AND SOUTHERN PULASKI COUNTIES. THE AREA WAS MOVING
SOUTHEAST AT 15 MPH.

THE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS UP TO 30
MPH...HEAVY RAIN AND DANGEROUS LIGHTNING. WITH THE HEAVY RAIN...
LOCALIZED PONDING OF WATER ON ROADS AND IN LOW LYING AREAS WILL BE
POSSIBLE.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM.

59
Local storm report, Jul 5, 2:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND DMG     ENGLAND                 34.54N 91.97W
07/05/2008                   LONOKE             AR   PUBLIC

            POWER LINES WERE BLOWN DOWN.

0258 PM     HAIL             ENGLAND                 34.54N 91.97W
07/05/2008  E0.75 INCH       LONOKE             AR   PUBLIC

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:19 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline26 min
Jul 5, 2:31 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke44 min
Jul 5, 3:44 PM CDTFlash Flood WarningLZKGarland, Montgomery, Scott, Yell2 hr
Jul 5, 3:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Lonoke, Monroe and 1 more67 min
Jul 5, 4:09 PM CDTSevere Thunderstorm WarningLZKMontgomery, Yell51 min
Jul 5, 4:25 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Lincoln, Monroe50 min
Jul 5, 5:23 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope, Yell26 min
Jul 5, 5:42 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell2 hr
Jul 5, 6:41 PM CDTFlash Flood WarningLZKJohnson, Newton, Pope, Searcy, Van Buren2 hr

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.